Correlations for pairs of closed geodesics

Pollicott, Mark and Sharp, Richard (2006) Correlations for pairs of closed geodesics. Inventiones Mathematicae, 163 (1). pp. 1-24. ISSN 1432-1297

[thumbnail of Correlations.pdf] PDF
Restricted to Repository staff only

Download (456kB)


In this article we consider natural counting problems for closed geodesics on negatively curved surfaces. We present asymptotic estimates for pairs of closed geodesics, the differences of whose lengths lie in a prescribed family of shrinking intervals. Related pair correlation problems have been studied in both Quantum Chaos and number theory.

Item Type: Article
Subjects: MSC 2010, the AMS's Mathematics Subject Classification > 58 Global analysis, analysis on manifolds
Depositing User: Ms Lucy van Russelt
Date Deposited: 15 Aug 2006
Last Modified: 20 Oct 2017 14:12

Actions (login required)

View Item View Item